# SDR A6WA200440125

- Difficulty date: September 9, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LIGHTNING STRIKE DAMAGE INSPECTION FOUND RIGHT FUSELAGE AREA BETWEEN STRINGER 27R-26R AT FS 257 TO BE PREVIOUSLY BLENDED BEYOND LIMITS OF SRM 53-00-31.  BLEND DEPTH .010 INCH.  CUTOUT DAMAGED SECTION AND INSTALLED LOCALLY FABRICATED DOUBLER AND FILLER IAW BRAS EO 601R-53-5344.  (M)
